MAUDE Adverse Event Report: DEPUY MITEK LLC US INTRAFIX TIBIALSHEATH 30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US INTRAFIX TIBIALSHEATH 30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254601
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was received and evaluated.Visual observations reveal that the sheath has considerable amount of bio debris on it.No structural damage was observed.There was no issue reported with the sheath in this complaint.Hence no further investigation is required.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an acl procedure that the customer's intrafix peek tapered screw would not advance after about half way of being inserted.The screw started spinning, so the surgeon backed out both the sheath and screw and used another sheath and smaller screw to complete the procedure.There were no patient consequences.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7689937
Report Number1221934-2018-51043
Device Sequence Number2580874
Product Code MAI
UDI-Device Identifier10886705013074
UDI-Public10886705013074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Catalogue Number254601
Device Lot Number3698503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2013
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2013
Initial Report FDA Received Date07/16/2018
Patient Sequence Number1